I realize now that I'm no longer taking it for pain. I want to wean myself off of it with the least withdrawal possible. I could use some good advice please.
aloha 2244avian, you will find much sincere support here. i have been a part of this group for at least a year, little more mabe. i have a bad case of tmj from a broken jaw that healed with my bite off, so as the yrs went on the head aches got out of contoll where i had been put on pain meds. 1st vicoden 5, them 7.5, then percocet 5, 7.5 and now 10 mg. at one time i was up to 16-17 a day. i then realized the evilness of this addiction, its very physical and mental. i have very little family support, just my nana, who passed, and my husband, who is still having a hard time understanding, a few church friends and my dr. and i cant forget my family here at dc. whos been here with me thru my journey. ive gotten many different taper plans from members here, but failed every single one. you dont seem to be on too high a dose, so i dont think its gonna be too bad for you. if you suffer depression, it may get bad for a period of time, i began having daily panic/anxiety tacks, but the death of my nana made it very un controllable for a while. im doing pretty good in that area so far, still get them but not as often or harsh. remember, its all trial and error. i dont know if how undersrtanding your dr will be, my dr is very supportive with my tapering and gives what i need. what ever you do dont give up. when you feel discouraged come this site and someone is always available. when ever a post comes to this site, or an answer to my ?, i get an alert on my phone. hang in there, excersize and bike riding will help a great deal, it has for me. we are here for you, take care, helpmehawaii
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 2 answers
Posted 13 Jun 2010 • 2 answers
Posted 13 Oct 2010 • 3 answers
Posted 9 Jun 2011 • 4 answers
Posted 12 Apr 2012 • 3 answers